I was prescribed this poison and took 7 days worth. It made me wide awake but zombified!! In the last week I managed 2 hours sleep per night yet was wide awake during the day even though feeling spaced out and not 'with it'. And Rage!!! If anyone looked sideways at me, I wanted to KILL them. I could NOT stop eating. I wandered about through life in a sort of half life, had strange flashes and time lapses. Frankly I think it should be banned. It was prescribed, by a doc, who never looked at my notes, who didn't know me and didn't explain how it would affect me. I specifically told him I didn't want to be dopey. I did wonder at his surprised face when I mentioned I was bipolar, and read since that it should not be given to bipolar people. I stopped taking it 2 days ago and while I'm not longer sitting here, with a slack mouth, drooling and unable to function on any level, I am still not right. I'm terrified of anyone coming to my door as I am seriously concerned I might attack them. And all because I went to the doctor with a chest infection and told him that I was not happy.I fought against antidepressants for years, managed my mental issues with diet, and St John's wort because my last run in with brain chemicals, some 20 years ago, left me with exactly the same as I have described.I'd rather suffer the mood swings than being left living and breathing, but not actually feeling alive!